# SDR ASOA20170507545

- Difficulty date: May 7, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 22,641 hours, 14,709 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF RECEIVED FWD CARGO SQUIB 1 CAUTION MESSAGE. RETURNED TO LAND PER QRH. FOUND CONNECTOR ON FWD CARGO SQUIB LOOSE, RE SECURED IAW AMM 26-25-04.
